# SDR HALA2011100100422

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,676 hours, 6,897 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ADP HYD FLUID LEAKING FROM PRESSURE SIDE PUMP BODY UNION FITTING.  NEW O-RING SEAL FITTED TO PRESSURE SIDE OF ADP PUMP BODY UNION FITTING, IAW AMM 29-11-03-424-023.  FUNCTIONAL AND LEAK CHECKED GOOD.
